# SDR ALGA391098605

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N268AL
- Make and model: Bell 206L-4
- Aircraft serial: 52283
- Aircraft time: 6,619 hours
- Engine: Allsn 250C30P
- Engine time: 5,412 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fireshield
- Part number: 23032326
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COULD NOT FIT VERTICAL FIRE SHIELD ON ENGINE GEARBOX DUE TO ALL FIRE SHIELD MOUNTING PADS WELDED OFF CENTER FROM SHEET METAL.
